Hi I am a fifty-one year old woman who recently started treatment for peri menopausal
My doctor recommended Lo-lo estrin . I had relief from night sweats, flashes, mood swings in the first month. Now I'm entering my fourth month and have found I have an increased appetite, weight gain, and mood swings along with crying jags.
I had similar symptoms in my twenties when I took birth control pills, but have been told the doses were so much higher then they are today. I also had two healthy pregnancies and easy deliveries. Both times experienced mood swings , and some post partum depression. I went on vacation and continued my BC in order to avoid my period by skipping the placebo pills.
Needless to say I was a roller coaster of moods on this trip. My husband was surprised, and I feel badly . I'm wondering if It's the same old story, that I'm am hormonaly wired and after there months of the pills in my system I'm having the same symptoms as years passed or if not taking a break in my cycle made me phsyco?
Has anyone else a similar experience or is this just normal menapausel symptoms ?
My doctor also has put me on Wellbutrin back in October 2013, at first sleep was difficult and dreams were very vivid , that has all subsided she chose Wellbutrin to avoid weight gain and I did try other ssri 's years ago did not like to side affects. I felt great on the Wellbutrin , but now my confusion is to what is making me feel this way? These are the only medications that I take.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.